# SDR CALA2014020390284

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 90,909 hours, 14,452 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 19J - 21J DO NOT ILLUMINATE WITH EMERGENCY LIGHT SWITCH IN ON POSITION BY RT OVERWING EXITS.  SIDEWALL LIGHTS ARE WORKING CORRECTLY.  REPLACED EMERGENCY BATTERY PACKS AT SEAT SIDEWALL PANELS 18KJ & 20KJ IAW AMM 33-51-07, OPERATIONS CHECKED GOOD.
